# SDR GTIA2019010103063

- Difficulty date: January 1, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 9,804 hours, 4,155 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SMELL AT R3 LOCATION DURING FINAL APPR PHASE. PERFORMED HYD LEAK CK. NO LEAKS NOTED IAW AMM 29-00-00. PERFORMED ENGINE RUN IAW AMM 71-00-00. NO DEFECTS NOTED NO FUMES NOTED AT THIS TIME.
